# SDR AALA202105249015

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737-8
- Aircraft serial: 44449
- Aircraft time: 3,195 hours, 1,307 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT EMERGENCY EXIT DOOR, UPPER AFT STOP FITTING PAD IS MISALIGNED. REALIGNED STOP FITTING PAD IAW BAC DWG # 148A6525.
